# SDR 08FDEA01914

- Difficulty date: May 20, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 30,057 hours, 9,003 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A532B38300200
- Part serial: NSN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A BROKEN FLOOR PANEL FOR THE MAIN CARGO DECK AT FRAME 65 TO FRAME 66, LBL-57 TO LBL-71.  MATERIAL ID IS A402H35039-003, PO 604814.1 IAW FEDEX DWG SRZ 25-005,  REV F.  FABRICATED NEW FLOOR PANEL FOR THE MAIN CARGO DECK FROM FRAME 65 TO FRAME 66 USING THE OLD PANEL AS A TEMPLATE IAW DWG SRZ 25-005,  REV F.  MARKED PANEL NR 251 BH IAW FEDEX DWG NR SRZ 25-005, REV F AND GMM 7-0-1000.  PANEL PART ID IS FXR532B38300200.
